MathSciNet Relay Station
MathSciNet bibliographic data
MR1675214 (2000j:35273) 35R30 (35Q60 78A45)
McDowall, Stephen R. An electromagnetic inverse problem in chiral media. Trans. Amer. Math. Soc. 352 (2000), no. 7, 2993–3013.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement